On an extremal problem for nonnegative trigonometric polynomials and the characterization of positive quadrature formulas with Chebyshev weight function

  • F. Peherstorfer
Article

Keywords

Weight Function Extremal Problem Quadrature Formula Trigonometric Polynomial Positive Quadrature 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. Bojanic andR. DeVore, On polynomials of best one sided approximation,L'Enseignement Math.,12 (1966), 139–144.Google Scholar
  2. [2]
    R. DeVore, One sided approximation of functionsJ. Approximation Theory,1 (1968), 11–25.Google Scholar
  3. [3]
    Ia. L. Geronimus, On some quadrature formulas and on allied theorems on trigonometric polynomials.Bull. Amer. Math. Soc.,42 (1936), 129–135.Google Scholar
  4. [4]
    Ia. L. Geronimus, One of the Tchebysheff's extremal problems,Izv. Akad. Nauk SSSR, Ser. Mat.,2 (1938), 445–456.Google Scholar
  5. [5]
    M. Krein, TheL-problem in an abstract linear normed space, in “Some Questions in the Theory of Moments” (N. I. Akiezer, M. Krein, Eds.), Translations of Mathematical Monographs, Vol. 2, Amer. Math. Soc. (Providence, R. I., 1962).Google Scholar
  6. [6]
    B. R. Kripke andT. J. Rivlin, Approximation in the metric ofL 1(X, μ),Trans. Amer. Math. Soc.,119 (1965), 101–122.Google Scholar
  7. [7]
    C. A. Micchelli andT. J. Rivlin, Numerical integration rules near gaussian quadrature,Israel J. Math.,16 (1973), 287–299.Google Scholar
  8. [8]
    C. A. Micchelli, Some positive Cotes numbers for the Chebyshev weight function,Aequationes Math.,21 (1980), 105–109.Google Scholar
  9. [9]
    F. Peherstorfer, On the representation of extremal functions in theL 1-norm,J. Approximation Theory,27 (1979), 61–75.Google Scholar
  10. [10]
    F. Peherstorfer, On trigonometric polynomial approximation in theL 1-norm,Math. Z.,169 (1979), 261–269.Google Scholar
  11. [11]
    M. Ja. Zinger, On the roots of trigonometric polynomials,Dokl. Akad. Nauk USSR,161 (1965), 576–579.Google Scholar

Copyright information

© Akadémiai Kiadó 1982

Authors and Affiliations

  • F. Peherstorfer
    • 1
  1. 1.Institut für MathematikJohannes Kepler UniversitätLinzAustria

Personalised recommendations